# SDR QXEA200602171

- Difficulty date: June 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: NR 1 ENGINE AFT INBOARD SIDE COWL DOOR AFT DOOR STRUT PEDESTAL FITTING THREADS WORN OFF UNER PANEL 412BR.  MAINTENANCE REPAIRED IAW RD 8/4-54-152 AND HORIZON EA 6-54-416.
